MathSciNet Relay Station
MathSciNet bibliographic data
MR226670 57.36 (34.00)
Pugh, Charles C. An improved closing lemma and a general density theorem. Amer. J. Math. 89 1967 1010–1021.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement